# SDR SWIA202161735

- Difficulty date: September 8, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM FLOOR BEAM UPPER CAP SPLICE REPAIR ON LBL27 BETWEEN F.S.559+80 AND EXISTING FACTORY SPLICE AT F.S.559+112     (C-CHECK RO 10/8/2021)    PERFORMED FLOOR BEAM UPPER CAP SPLICE REPAIR ON LBL27 BETWEEN F.S.559+80 AND EXISTING FACTORY SPLICE AT F.S.559+112 REF CRJ200 SRM 53-00-43 REPAIR NO -02 AND REO 601R-53-51-601 REV -- DATED 2021-09-14 / COMPLIED WITH SKY CARD 51-900-1003-SKY
